Hello everyone. I am not really a new member, but I havent posted here in a few months. I have a question about a medicine that the doctor wants to put me on.
Right now I am on soma 3X a day, and now my insurance wont pay for it and the doctors want to put me on baclofen instead.
Has anyone here tried this new drug baclofen? If so what sort of side effects did you have? The reason I ask is because my fiance tells me that the soma makes me a zombie and baclofen is in the same sort of catergory as soma.
If anyone can relate or knows about baclofen can you please answer my question or give me some kind of feed back?
Please note, although no boardcode and smiley buttons are shown, they are still useable
My Neurologist started my on Baclophen instead of Tizanidine for my muscle spasms on April 1st. The only side effect I have had is I sleep really soundly. I don't hear my alarm clock in the mornings. But I'm not dopey as soon as I get up and move around. I only take it at night, as that's when my muscle spams are the worse. He prescribed it for twice a day, but haven't needed to take it that often. Once weather improves and I'm more active outside, I may need the morning dose too. I didn't have any trouble with my insurance company paying for it, and I don't have a very good insurance plan. Good luck, if it doesn't work for you, try something else, anything that helps with the pain I am for!
I normally take Baclofen up to 3x/day. I used to take Soma but reserved it for bed time only as it made me sleepy. I still needed something during the day so I started the Baclofen instead. It worked just as well without snowing me.
TBH, Zanaflex worked the best for me but wasn't covered by my insurance...figures.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.